# SDR SWAA2025071579382

- Difficulty date: June 7, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 57,699 hours, 34,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET BODY STATION 540 ON PNEUMATIC DUCT LBL 6 AT AIR CONDITIONING BAY.  REPLACED SUPPORT BRACKET BODY STATION 540 ON PNEUMATIC DUCT LBL 6 AT AIR CONDITIONING BAY IAW SRM 51-40-02-0G-0.
